# SDR ASAA2018101526496

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 30,271 hours, 8,811 cycles
- Engine: Cfmint CFM567B273
- Engine time: 30,271 hours, 8,811 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Nut Plate
- Condition: Corroded
- Location: Nr 1 Engine
- Part time: 30,271 hours, 8,811 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472000 NR 1 ENGINE FOUND 3 NUTPLATE CORRODED BEHIND OIL TANK. GROUNDED - YES. REMOVED AND REPLACED ENGINE NR 1 REF W/O 428952.
